# SDR UALA2011031001164

- Difficulty date: March 9, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,746 hours, 8,741 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, INBD FLAP CANOE AFT SECTION INBD SIDE HAS PUNCTURE. APPROX 6IN FROM FWD EDGE AND 1" IN LENGTH. ONLY THRU OUTER SKIN. CANOE IS HONEYCOMB STRUCTURE. TAP TEST AND VISUAL INSPECTION OF CRACK-PUNCTURE NR 5 CANOE FAIRING. WITHIN LIMITS PER SRM. TO BE REPAIRED PER TABLE II. MADE INTERIM REPAIR WITH SPEED TAPE.  REPAIR ACP MM.
